# SDR CALA2025012200175

- Difficulty date: January 16, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 73,294 hours, 25,914 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A3252
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WITH PULLED FASTENERS IN DOOR SURROUND SKIN AT AFT EDGE OF FWD CARGO BAY DOOR BETWEEN STRINGERS S20R AND S21R DENT MEASURES 6.3X 1.2, WITH A MAX DEPTH OF 0.043" ADDING PICRURE INSPECTION TASK, PERFORMED HFEC ON CUTOUT REF NTM PART 6 51-00-00 PROCEDURE 23. NO INDICATIONS NOTED.  REQUIRES HOLE PROBE INSPECTION. DENT FOUND TO BE BEYOND LIMITS FOUND IN SRM 53-00-01. REQUIRES TRIMMED DAMAGED AREA AT AFT EDGE OF FWD CARGO DOOR SURROUND PER REMOVED EXISTING FASTENERS FROM REPAIR AREA. OPEN FASRENER HOLES OPEN HOLES REQUIRE HFEC INSPECTION REPAIR SR, 53-00-01-2R-25. CUT EDGE REQUIRES HFEC INSPECTION REQUIRE HFEC INSPECTION PER SRM 53-00-01-2R-25 CW HFEC ON REMOVED FASTENER HOLES PER NTM PART 6 51-00-00, NO RII TASK, VERIFIED REPAIR MATERIAL (DOUBLER & FILLER) PO#''S. DEFECTS NOTED. OK TO CONTINUE. FABRICATED INNER DOUBLER AND DOUBLER FROM 0.080 2024 T3  CLAD DRAFT MEASUREMENT FOR REPAIR PARTS AND DRILLED NEW HOLES, PICK SHEET PO 3807116330, OUTER DOUBLER FROM 0.160 2024 T3 CLAD UP EXISTING HOLES ON REPAIR PARTS. PER SRM 53-00-01-2R-25 SHEET, PO 267415330, AND FILLER FROM TWO LAYERS OF 0.100 2024 T3 CLAD SHEET PO 4569336 PER SRM 53-00-01-2R-25 GRIPPED FASTENERS LENGHT, STARTED TO RIMMED HOLES FINAL SIZE. REF SRM 51-40-02; SRM 53-00-01-2R-25. REQUEST TO DIP FOR RECURRENT INSPECTION OF REPAIR AND BEARSTRAP PER SRM 53-00-01-2R-25, STEP T-1-A DIP 53-DIP REFERENCE TO LOG 3606561 FOR SRM 53-00-01-2R-25 DIP INSPECTION LIMITS. RII TASK, C/W INSPECTION OF REPAIR AND MATERIALS REF SRM.
